# SDR ECPR2015081767695

- Difficulty date: August 17, 2015
- Submitted: August 31, 2015
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N558PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842095
- Aircraft time: 8,725 hours
- Engine: Lyc O320D3G
- Engine time: 3,865 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Part serial: 14050966
- Condition: Broken
- Location: Engine
- Part time: 440 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LT MAGNETO WOULD NOT TIME CORRECTLY TO THE ENGINE.  THE MAGNETO WAS REMOVED AND UPON DISASSEMBLY IT WAS FOUND THAT 1 OF THE PN 3040, MAGNETO COIL WEDGES HAD COME LOOSE AND WAS JAMMED NEXT TO THE MAGNETO POINTS PREVENTING PROPER OPERATION OF THE POINTS.  THERE WAS NO INDICATION OF A PROBLEM WITH THIS MAGNETO DURING THE PRE-INSPECTION OPS CHECK.
